波兰科学研究院数学研究所
期刊
会议
图书
作者:Stefan Geiss , Paul F. X. Müller , Veronika Pillwein
来源:[J].Studia Mathematica(IF 0.549), 2005, Vol.171, pp.196-205
摘要:For an injective map $ \tau $ acting on the dyadic subintervals of theunit interval $[0,1)$ we define the rearrangement operator $ T_s $,$0< s< 2$, to be the linear extension ofthe map$$ \frac{h_I}{|I|^{1/s}} \mapsto\frac{h_{\tau(I)}}{|\tau(I)|^{1/s}}, $$where $h_I$ denotes the $...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×